Generalized Quaternions: Further Contributions to a Matrix Approach and Frenet-Serret Formulas

Hits: 1454
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Generalized Quaternions, Frenet-Serret Formulas, Matrix Equation, Tangent, Normal, Binormal Unit Vector, Conjugate
Authors:
Faik BABADAĞ
Journal:
IJISM
Volume:
2
Number:
3
Pages:
304-306
Month:
May
Abstract:
In this paper, we give a complete investigation to real matrix representations of generalized quaternions, and consider their various applications to generalized quaternions as well as matrices of generalized quaternions. And then, Frenet- Serret formulas are studied with help of the generalized quaternions again by the method in [1].

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=